Phentermine and mitral valve prolapse

Common Questions and Answers about Phentermine and mitral valve prolapse

phentermine

big time ended with mitral valve prolapse from the drug combo!!! all this was given to me from my family doctor!!!!!!
i have just been told that i have severe MV Regurgitation and mild mitral valve prolapse. i had the echocardiogram done in may for a law suit for phen fen. Could the use of the diet pill have affected me. and how severe is severe mv regurgitation?
A heart attack is not the same for women as for men. Women get very little pain, malaise, nausea, and sometimes sweating. A mitral valve prolapse is a very common condition and could cause these symptoms. it wouldn't hurt to look into it.
However, I did find one book that talked about an endo organization that did a poll and found a high prevalence of mitral-valve prolapse (which PVCs seem to be a harbinger of).
like palpations, chest discomfort and mitral valve prolapse. From March 2007; I didn't even have health insurance or a primary care doctor and didn't get insurance until April 2009. How can they say I've been treated for those things when I haven't even visited a doctor? I did go to a weight loss clinic from May 2007 - Sept 2007 and again from November 2008 - December 2008, was prescribed Phentermine for the treatment of obesity (which was noted on my application).
Ok; here I am again stumped at the medical community. I was told by my supplemental health insurance policy that I have been diagnosed & treated for mitral valve prolapse since October 10, 2007. Here's the thing - I didn't even have health insurance or go to the doctor from March 2007 - April 2009 and I've been told for 5-7 years "nothing" was wrong with me.
Notice them most often when I lay down on my left side to sleep at night. Thought it was mitral valve prolapse, but the echo said I was in the clear. Any thoughts on asthma meds (steroid inhalers) causing PVC's?
My EP is at a different hospital in Cleveland, but I have been to the CCF for an evaluation and TEE. After years of having mitral valve prolapse and insufficiency (under control) as well as PVC's in the thousands, an annual exam revealed a decreasing ejection fraction. My structurally "normal" heart was changing. I'm not saying that to alarm you, so no worries. It's just what happened to me.
I don't know what else to do. The set back for me is my MVP (mitral valve prolapse) with this weight I get worse symptoms ie. palpitations as weight gain = increase blood volume which is harder on my heart. I need to lose this weight to try and go back to at least 110lbs. I recently went back to the gym and started interval training and on a strict diet.. So far after two weeks, no weight loss. I just want to cry and scream.
You may have a condition called mitrala valve prolapse. And YES the pot will make your symptoms worse. The attacks your having are anxiety and could be from the MVP. I would suggest you also get into greif counseling , losing a friend at a young age is very traumatic. I am so sorry for your loss. But best friends would want us to go on and take a part of them with us throught our lives.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
MedHelp Health Answers